Translator Disclaimer
March 2001 Recursions for characteristic numbers of genus one plane curves
Ravi Vakil
Author Affiliations +
Ark. Mat. 39(1): 157-180 (March 2001). DOI: 10.1007/BF02388797

Abstract

Characteristic numbers of families of maps of nodal curves to P2 are defined as intersection of natural divisor classes. (This definition agrees with the usual definition for families of plane curves.) Simple recursions for characteristic numbers of genus one plane curves of all degrees are computed.

Citation

Download Citation

Ravi Vakil. "Recursions for characteristic numbers of genus one plane curves." Ark. Mat. 39 (1) 157 - 180, March 2001. https://doi.org/10.1007/BF02388797

Information

Received: 5 May 1999; Published: March 2001
First available in Project Euclid: 31 January 2017

zbMATH: 1069.14059
MathSciNet: MR1821088
Digital Object Identifier: 10.1007/BF02388797

Rights: 2001 © Institut Mittag-Leffler

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.39 • No. 1 • March 2001
Back to Top